# SDR FDEA201002110393

- Difficulty date: February 11, 2010
- Submitted: February 11, 2010
- Operation: Air carrier
- Aircraft: N306FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 48287
- Aircraft time: 57,541 hours, 18,267 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 6010964
- Condition: Cracked
- Location: Zone 200
- Part time: 57,541 hours, 18,267 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO AREA, SEAT TRACK, APPROX STA 1089 AT RBL 28 IS CRACKED UNDER HANDLING SYS BRACKET.  R & R MCD SEAT TRACK SEGMENT FROM FS 1045 TO FS 1125 AT RBL28 IAW SRM 53-70-00, REPAIR CLASSIFIED AS MAJOR.
